# SDR SWIA97995

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR BUTT STRAP IN GALLEY/LAVATORY AREA HAS CORROSION.  REPLACED BUTT STRAP WITH NEW ASSEMBLY AS REQUIRED PER SRM.
